# SDR DXTA2011072604672

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 7,454 hours, 4,606 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 4267575
- Part serial: 25856
- Condition: Failed
- Location: Windsheild Wiper
- Part time: 7,454 hours, 4,606 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ARRIVAL, DETECTED AN ELECRICAL ODOR OF SMOKE IN COCKPIT. POSSIBLY DUE TO CO-PILOT'S WINDSHIELD WIPER STICKING IN UP POSITION. REPLACED WINDSHIELD WIPER MOTOER IAW MM 24-000, 30-402, 30-407 34-003.
